# SDR DXTA2024010510521

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N444QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500621
- Aircraft time: 2,787 hours, 2,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006309
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON IN FLIGHT. CYCLE EMER LT SWITCH TO OFF AND LIGHTS EXTINGUISH. TURN LIGHTS ON AND THEN TO ARM AND LIGHTS REMAIN ON. TURN LIGHTS OFF AND LIGHTS EXTINGUISH. PLACE SWITCH TO ARM AND LIGHTS REMAIN OFF.  REMOVED #1 EMERGENCY BATTERY PACK AND INSTALLED NEW EMERGENCY BATTERY PACK.  ACCOMPLISHED EMERGENCY LIGHT CHARGING PROCEDURES. ACCOMPLISHED OPERATIONAL CHECK AND FOUND NO ISCREPANCIES. WORK ACCOMPLISHED IAW AMM 33-52-01.
